# SDR SWIA200616885

- Difficulty date: February 27, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 9,459 hours, 7,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED ON LEFT SIDE AFT SIDE OF FS 621.0 APPROXIMATELY WL 90 (3RD STRINGER DOWN FROM ENG BEAM, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CLIP; PN 601R-35012-51 PO 60148 ON LT FS 621 WL 90 IAW CRJ200 SRM 51-42-06 PG 11 AND SRM 51-40-11 PG 2-5.
